About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (8)

Jun 15, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

You are a godsend! I have had ZERO side effects with the CBD oil. It's CRAZY! My doc was going to switch me up to 75mg then a 75mg plus 37.5mg alternating days. I didn't have to! I'm shocked. I had no idea CBD could do this. Thank you!

Jun 10, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi. Wanted to share my thoughts as well. Weaning off to quickly can give you horrible side effects. Definitely trial and error. I'm doing this now and it stinks. I just reduced again from 150mg to 75mg and it hit me to hard. I think (but don't know yet) in my case I need to alternate days. 150 mg then next day 75mg to slow the side effects a bit. You may have to increase a bit to stop all the side effects again and go slower. I think in my case I probably need to go from the 150mg to 125mg for example instead of going straight to just the 75mg a day. Does thst make sense?

Jun 9, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I just wanted to let you know I purchased CBD oil today. I used it twice already. 3 drops under my tongue. I was vomiting last night and extreme nausea this morning. I haven't experienced it after taking it. Mind you, this could just be a fluke or an initial placebo effect. Can you tell me your experience as far as how quickly you felt relief ? Curious if it's pretty quickly after dosing or does it need awhile to get into my system quickly. Thank you! You've been really helpful. Truly appreciate it!

Jun 9, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

After reading SO many comments I'm going to buy CBD oil tomorrow. Thanks for the suggestion. Here's to hope!

Jun 9, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I don't have much advice but understand what you're going through. I posted for the first time yesterday because these withdrawals are a nightmare. Everybody definitely experiences the process differently and struggles unfortunately. I would definitely let your doctor know. From everything I've read from other's experience although it sucks the symptoms will ultimately not hurt you long term. Not much help I know lol. Just wanted to let you know you're not alone.

Jun 8, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Absolutely. Agitation and extreme anxiety are noted withdrawal symptoms.

Jun 8, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi everybody. I'm happy to have found this forum. I'm also weaning off Effexor and I heard the horror stories about the process. I was feeling pretty confident when I went from 300mg to 225mg to 150mg. I have been doing this under my doctor's care and was surprised how easy it has been. Until now. I'm now at the 75mg mark and it has been horrendous. The third day in I started to feel a lot of vertigo, weird brain zaps and lack of coordination. It got so uncomfortable I started taking 150mg again for a couple days. I wanted to try it again so have stuck out the 75mg for about 2 weeks. I thought I had the flu last week when I started having a nauseous "car sick" feeling that kept me pretty home bound. This feeling has only gotten worse over the last week. Horrible headaches, diarrhea, I feel like I'm in slow motion if that makes sense. I feel edgy like I want to jump out of my own skin. It's extremely unsettling and quite honestly, I'm scared. I feel like I may lose control. I'm not sure how to describe it properly, almost like I'm fearful the withdrawals will get so bad it will overcome me. I'm near tears writing this because I really must get off this med since it's been 15 years and doctors have told me this is basically ineffective in mood disorders (bipolar 2).

I did call the doctor today who was not in. Hoping to hear tomorrow. Anyone have any wisdom on a time frame or coping methods to get through this?

I'm curious why such a drastic shift from the 150mg to 75mg. Has anyone alternated 150mg and 75mg for awhile? I'm willing to push through this if there's hope here. I don't want to have to take this med the rest of my life just to avoid the withdrawals.

Anyone successfully off completely that can send a bit of motivation my way? This is horrible. Not sure if I can pull this off. I'm trying!